MathSciNet Relay Station
MathSciNet bibliographic data
MR2763746 11B65 (05A10 11A07 11S85)
Sun, Zhi-Wei; Zhang, Wei Binomial coefficients and the ring of $p$-adic integers. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1569–1577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement